Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2007, Article ID 93562, 8 pages
http://dx.doi.org/10.1155/2007/93562
Research Article

On Sectional Curvatures of (ε)-Sasakian Manifolds

1Department of Mathematics, University College of Engineering, Punjabi University Patiala, 147002, India
2Department of Mathematics, Punjabi University, Patiala, 147002, India

Received 24 May 2007; Accepted 2 November 2007

Academic Editor: Mircea-Eugen Craioveanu

Copyright © 2007 Rakesh Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Bejancu and K. L. Duggal, “Real hypersurfaces of indefinite Kaehler manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 16, no. 3, pp. 545–556, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. X. Xufeng and C. Xiaoli, “Two theorems on ε-Sasakian manifolds,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 249–254, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. K. L. Duggal, “Space time manifolds and contact structures,” International Journal of Mathematics and Mathematical Sciences, vol. 13, no. 3, pp. 545–553, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet